# SDR SIMA20160412004

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,835 hours, 10,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ITEM 1 MAIN CABIN DOOR WILL NOT OPEN FROM OUTSIDE.  LUBRICATED MAIN DOOR HANDLE & PERFORMED OPERATIONS CHECK IAW AMM 52-11-03, FOUND WORKING GOOD.
